# SDR SWAA2018091725152

- Difficulty date: September 12, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 47,984 hours, 32,026 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG7430
- Condition: Incorrect
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE INCORRECT. R&R SLIDE ASSEMBLY PER MT.
